Positive answer to the conjecture by Fong and Istratescu
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 869-873
Printed December 1, 2005
Salah Mecheri and Ahmed Bachir
King Saud University College of Science, King Khaled University
Abstract : In this note we give a positive answer to the conjecture by Fong and Istratescu.
Keywords : Hermitian operator, hyponormal operators, ($WN$) class, quasinilpotent operator
MSC numbers : Primary 47A10, 47A30, 47B20; Secondary 47B10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd